# SDR HNAA0800059

- Difficulty date: February 7, 2008
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 57,637 hours, 65,430 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Mlg
- Part time: 57,637 hours, 65,430 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR SHOWED AN UNSAFE INDICATION.  THE ALTERNATE EXTENSION SYSTEM WAS USED FOR THE NOSE GEAR.  THE MAIN GEAR OPERATED NORMALLY WITH NO OTHER CAUTION OR WARNING INDICATIONS.  MAINTENANCE SWUNG THE NOSE GEAR, NOTING NO DEFECTS IN THE SYSTEM.  THE DRAG STRUT PROXIMITY SENSOR WAS CHECKED AND ADJUSTED, AND THE 3261-K7 RELAY WAS CHANGED.  ENTIRE AIRCRAFT WAS THEN JACKED AND FULL GEAR SWINGS WERE DONE.  NO DEFECTS WERE NOTED AT THAT TIME AND AIRCRAFT WAS RELEASED FOR SERVICE.
